Alert archive / Kansas / Red Flag Warnings in 2015

Red Flag Warning 7, NWS Goodland, KS

April 1, 20154 counties in Kansas; Cheyenne County, Colorado

NWS Goodland, KS issued this red flag warning at Apr 1, 2015, 1:26 AM MDT for 4 counties in Kansas; Cheyenne County, Colorado. It took effect at Apr 1, 2015, 10:00 AM MDT. It was in force for 10 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 1, 2015, 1:26 AM MDT (07:26 UTC)
In effect from
Apr 1, 2015, 10:00 AM MDT
Expired
Apr 1, 2015, 7:55 PM MDT
In force
10 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Greeley County, KS, Logan County, KS, Wallace County, KS, Wichita County, KS

The radar

The Goodland radar (KGLD), 71 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 4:47 PM MDTNON-TSTM WND GST 66Oakley, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 7.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
4146 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

274 
WWUS83 KGLD 010726
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
126 AM MDT WED APR 1 2015

COZ254-KSZ027-028-041-042-011600-
/O.UPG.KGLD.FW.A.0004.150401T1600Z-150402T0200Z/
/O.NEW.KGLD.FW.W.0007.150401T1600Z-150402T0200Z/
CHEYENNE CO-WALLACE-LOGAN-GREELEY-WICHITA-
126 AM MDT WED APR 1 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG
WARNING FOR LOW HUMIDITY...GUSTY WINDS AND POSSIBLE DRY LIGHTNING
STRIKES...WHICH IS IN EFFECT FROM 10 AM MDT /11 AM CDT/ THIS
MORNING TO 8 PM MDT /9 PM CDT/ THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 254 CHEYENNE 
  CO. IN KANSAS...FIRE WEATHER ZONE 027 WALLACE...FIRE WEATHER 
  ZONE 028 LOGAN...FIRE WEATHER ZONE 041 GREELEY AND FIRE 
  WEATHER ZONE 042 WICHITA.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...WEDNESDAY FROM THE MID MORNING TO THE EARLY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 11 PERCENT.

* TEMPERATURES...IN THE MID 70S.

* LIGHTNING...SCATTERED HIGH BASED THUNDERSTORMS COULD PRODUCE A
  FEW DRY LIGHTNING STRIKES.

* IMPACTS...FIRES WILL BEGIN EASILY AND SPREAD QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
2 follow-up statements
223 
WWUS83 KGLD 011555
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
955 AM MDT WED APR 1 2015

COZ254-KSZ027-028-041-042-020200-
/O.CON.KGLD.FW.W.0007.150401T1600Z-150402T0200Z/
CHEYENNE CO-WALLACE-LOGAN-GREELEY-WICHITA-
955 AM MDT WED APR 1 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 027...028...041...042 AND 254...

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 254 CHEYENNE 
  CO. IN KANSAS...FIRE WEATHER ZONE 027 WALLACE...FIRE WEATHER 
  ZONE 028 LOGAN...FIRE WEATHER ZONE 041 GREELEY AND FIRE 
  WEATHER ZONE 042 WICHITA.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH THEN TURNING
  TO THE NORTH BY EARLY EVENING AND GUSTING UP TO 35 MPH.

* TIMING...WEDNESDAY FROM THE MID MORNING TO THE EARLY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 11 PERCENT.

* TEMPERATURES...RANGING FROM THE UPPER 70S TO MID 80S.

* LIGHTNING...SCATTERED HIGH BASED THUNDERSTORMS COULD PRODUCE A 
  FEW DRY LIGHTNING STRIKES.

* IMPACTS...FIRES WILL BEGIN EASILY AND SPREAD QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
286 
WWUS83 KGLD 020155
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
755 PM MDT WED APR 1 2015

COZ254-KSZ027-028-041-042-020300-
/O.CAN.KGLD.FW.W.0007.000000T0000Z-150402T0200Z/
CHEYENNE CO-WALLACE-LOGAN-GREELEY-WICHITA-
755 PM MDT WED APR 1 2015

...RED FLAG WARNING IS CANCELLED FOR FOR FIRE WEATHER ZONES
027...028...041...042 AND 254...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE RED
FLAG WARNING.

ALTHOUGH NORTH WINDS OF 25 TO 40 MPH WILL CONTINUE THROUGH
MIDNIGHT...RELATIVE HUMIDITIES WILL RECOVER AND RANGE FROM 30 TO
40 PERCENT. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Mar 31, 10:05 PM MDT, 3 hours 21 minutes earlier.

Area forecast discussion, Mar 31, 10:05 PM MDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1005 PM MDT TUE MAR 31 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 258 PM MDT TUE MAR 31 2015

LATEST VISIBLE SATELLITE AND UPPER AIR ANALYSIS SHOW A CLOUD FREE
SKY OVER MOST OF THE HIGH PLAINS WITH AN UPPER LEVEL RIDGE OVER THE
ROCKIES.  AT THE SURFACE SOUTH WINDS WERE LIGHT TO BREEZY AS
TEMPERATURES WARMED INTO THE MID 70S TO LOW 80S.

DUE TO THE VERY WARM TEMPERATURES AND LOW DEW POINTS...RELATIVE
HUMIDITIES HAVE FALLEN TO LESS THAN 15 PERCENT ACROSS THE AREA.
WITH THE ADDED EFFECT OF THE BREEZY WINDS...ELEVATED FIRE CONDITIONS
ARE OCCURRING ACROSS THE AREA...AND WILL PERSIST UNTIL EARLY EVENING.

TONIGHT WINDS WILL BECOME LIGHT THEN START TO INCREASE DURING THE
LATE EVENING AS WINDS FROM THE DEVELOPING LOW LEVEL JET ARE ABLE TO
PARTLY MIX TO THE GROUND.  OVERNIGHT SOUTHERLY WINDS WILL BRING
HIGHER DEW POINTS INTO THE AREA EAST OF HIGHWAY 27.  THE SATURATED
LAYER DID NOT LOOK VERY DEEP OVER THE EAST HALF OF THE AREA FOR FOG
TO FORM...BUT GIVEN THE SMALL DEW POINT DEPRESSIONS...WOULD NOT BE
SURPRISED TO SEE SOME MINIMAL REDUCTION IN VISIBILITIES.

WEDNESDAY AN UPPER LEVEL SHORT WAVE WILL MOVE ACROSS THE AREA DURING
THE AFTERNOON...WITH ANOTHER SHORT WAVE TROUGH MOVING INTO EAST
CENTRAL COLORADO BY LATE AFTERNOON.  ACCOMPANYING BOTH TROUGHS WILL
BE ISENTROPIC LIFT WITH CONDENSATION PRESSURE DEFICITS IN THE 310K-
315K LAYER DECREASING TO NEAR ZERO BY LATE AFTERNOON.  MEANWHILE AT
THE SURFACE A DRY LINE WILL SETUP EAST OF HIGHWAY 27...MOVING EAST
THROUGH THE DAY.  BY MID AFTERNOON THE BETTER MOISTURE...STRONG LIFT
AND INSTABILITY WILL ALL LINE UP ALONG AND EAST OF THE DRY LINE
WHICH WILL BE JUST EAST OF HIGHWAY 83.  WITH 0-1KM CINH DROPPING TO
LESS THAN 50J/KG BY MID AFTERNOON...AM EXPECTING TO SEE STORMS BEGIN
TO DEVELOP.  THERE IS SOME UNCERTAINTY THAT THE STORMS WILL FIRE IN
THE TRI-STATE AREA OR IF THEY WILL INSTEAD DEVELOP EAST OF NORTON
AND GRAHAM COUNTIES WHERE INSTABILITY WILL BE MUCH BETTER BUT CINH
WILL BE HIGHER.  WITH 0-6KM SHEAR OF 30-40KTS AND 0-1KM CAPE OF
2200J/KG...SEVERE STORMS WILL LIKELY DEVELOP.

LOOKING AT SOUNDINGS EAST OF HIGHWAY 83...THE PROFILE DOES NOT LOOK
TOO IMPRESSIVE FOR HAIL DEVELOPMENT DUE TO THE RATHER HIGH CLOUD
BASES AND SOMEWHAT NARROW CAPE PROFILE IN THE HAIL GROWTH ZONE.
WHILE LARGE HAIL UP TO HALF DOLLAR CANNOT BE RULED OUT...THE PRIMARY
THREAT WILL BE STRONG TO POSSIBLY DAMAGING WINDS WITH ANY STORM THAT
DEVELOPS.

A TERTIARY THREAT WILL BE THE POSSIBILITY OF MODERATE TO
HEAVY RAINFALL.  WITH STORM MOTIONS ALMOST PARALLEL TO THE DRY
LINE...COULD HAVE TRAINING STORMS BRINGING REPEATED MODERATE TO
HEAVY RAINFALL TO SOME LOCATIONS EAST OF HIGHWAY 83.

TO THE WEST A MUCH BROADER AREA OF ISENTROPIC LIFT AND NEAR ZERO
CONDENSATION PRESSURE DEFICITS WILL ACCOMPANY THE SECOND SHORT WAVE
TROUGH.  WITH THETA-E LAPSE RATES IN THE 700-500MB LAYER NEAR ZERO
AND SOUNDINGS SHOWING FAIRLY STEEP LAPSE RATES...AM THINKING THERE
WILL BE SOME SCATTERED THUNDERSTORMS WITHIN THE SHOWERS.  DUE TO A
NARROW CAPE PROFILE AND MINIMAL CAPE TO WORK WITH...DO NOT
ANTICIPATE THESE STORMS TO BECOME STRONG.

AS STORMS ARE FIRING OVER THE WEST AND EAST A COLD FRONT WILL BE
MOVING IN FROM THE NORTH.  BEHIND THE FRONT NORTH WINDS WILL BE
GUSTING UP TO 30 MPH.  THIS MAY LEAD TO A BRIEF WINDOW FOR ELEVATED
FIRE WEATHER CONDITIONS.  SEE FIRE WEATHER SECTION FOR FURTHER
INFORMATION.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 258 PM MDT TUE MAR 31 2015

AN UPPER LOW PRESSURE CENTER MOVES ACROSS THE SOUTHERN TIER OF
CANADA ON WEDNESDAY NIGHT. THE INITIAL SHORT WAVE TROUGH
ASSOCIATED WITH THIS LOW CENTER EXTENDING SOUTH ACROSS THE
NORTHERN PLAINS OF THE UNITED STATES IS EXPECTED TO CLIP THE
NORTHERN PORTION OF THE FORECAST AREA BETWEEN 00Z-06Z. A SECONDARY
LOW CENTER MOVES INTO THE INTERMOUNTAIN REGION EARLY THURSDAY AND
MOVES EAST OF THE ROCKIES AND ACROSS THE FORECAST AREA THURSDAY
NIGHT. THESE WAVES WILL BRING ACTIVE WEATHER TO THE FORECAST AREA
BETWEEN WEDNESDAY NIGHT AND FRIDAY MORNING.

EXPECT A FEW THUNDERSTORMS AND SCATTERED SHOWERS TO DIMINISH
ACROSS THE FORECAST AREA WEDNESDAY NIGHT AS COOLER AIR BEGINS TO
MOVE INTO THE REGION AND THE INITIAL SHORT WAVE TROUGH LIFTS OUT
OF THE REGION.

EXPECT ADDITIONAL PRECIPITATION TO DEVELOP ACROSS NORTHEAST
COLORADO THROUGH THE DAY ON THURSDAY AND BECOME MORE WIDESPREAD
ACROSS THE REGION AS THE NEXT UPPER TROUGH APPROACHES AND SWEEPS
ACROSS THE REGION WITH A SURFACE LOW EXPECTED TO MOVE THROUGH THE
PANHANDLE REGION AND OKLAHOMA THURSDAY NIGHT. A SECONDARY SURGE OF
COLD AIR WILL BRING TEMPERATURES DOWN NEAR OR BELOW FREEZING
ACROSS MAINLY THE WESTERN PORTION OF THE FORECAST AREA...SO COULD
SEE SNOWFALL AMOUNTS ACROSS THE WESTERN PORTIONS OF THE FORECAST
AREA WITH 1-3 INCHES ACROSS THE FURTHEST WESTERN PORTIONS OF OUR
COLORADO COUNTIES. EXPECT PRECIPITATION TO END ON FRIDAY THE
SYSTEM MOVES OUT OF THE AREA AND HIGH PRESSURE MOVES IN AT THE
SURFACE.

THE UPPER FLOW GOES ZONAL ACROSS THE ROCKIES AND HIGH PLAINS OVER
THE WEEKEND AS THE NEXT LOW PRESSURE CENTER BEGINS MOVING INTO THE
PACIFIC NORTHWEST AND A WEAK RIDGE AMPLIFIES OVER THE CENTRAL
PORTION OF THE UNITED STATES. EXPECT TEMPERATURES TO WARM THROUGH
THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK WITH DRY
CONDITIONS AS A RESULT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1005 PM MDT TUE MAR 31 2015

KGLD...VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SOUTH WINDS
GUSTING TO 25KTS EXPECTED FROM TAF ISSUANCE THROUGH 11Z UNDER
JUST A FEW HIGH CLOUDS. FROM 12Z TO 21Z WINDS SLOWLY VEER TO THE
WEST THEN NORTHWEST 10-12KTS AHEAD OF A COLD FRONT WHICH IS
EXPECTED TO MOVE THROUGH THE TERMINAL AROUND 22Z WITH NORTH WINDS
AROUND 10KTS INCREASING AND GUSTING TOWARD 25KTS FROM 02Z THROUGH
THE REST OF THE TAF PERIOD. SHOULD HAVE ENOUGH INSTABILITY TO
PRODUCE A FEW THUNDERSTORMS AROUND AND POSSIBLY OVER THE TERMINAL
FROM 22Z-04Z...HAVE ADDED VCTS AS A RESULT. WILL NEED TO WATCH
THE 09Z-13Z TIMEFRAME FOR THE POSSIBILITY OF MVFR OR IFR CIGS/VIS
IN BR/FG AS SATURATED BOUNDARY LAYER MOISTURE MOVES IN FROM THE
SOUTH. CURRENTLY MODELS SUGGEST AS WINDS VEER TO THE SOUTHWEST
AROUND 12Z THIS WOULD KEEP THIS AIRMASS JUST EAST OF THE TERMINAL.

KMCK...VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SOUTH WINDS
AROUND 10KTS EXPECTED FROM TAF ISSUANCE THROUGH 12Z. FROM 12Z-
14Z WILL BE WATCHING FOR POSSIBILITY OF MVFR/IFR CIGS/VIS IN BR/FG
TO POSSIBLY IMPACT THE TERMINAL...OTHERWISE JUST A FEW MID OR HIGH
CLOUDS EXPECTED DURING THIS TIME. FROM 15Z TO 19Z SOUTHWEST WINDS
UNDER 12KTS VEER SLOWLY TO THE WEST WITH MID AND HIGH CLOUDINESS.
FROM 20Z THROUGH THE REST OF THE TAF PERIOD COLD FRONT MOVES
THROUGH WITH NORTHWEST WINDS AROUND 10KTS BECOMING NORTH AND
GUSTING TOWARD 25KTS. AT PRESENT TIME THUNDERSTORMS ARE EXPECTED
TO INITIATE ALONG THE FRONT BUT JUST EAST OF THE TERMINAL SO FOR
NOW NO PRECIP OR THUNDERSTORM MENTION.

&&

.FIRE WEATHER...
ISSUED AT 258 PM MDT TUE MAR 31 2015

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY
WEDNESDAY AFTERNOON FOR TWO DIFFERENT PARTS OF THE TRI-STATE AREA.
THE PRIMARY AREA OF CONCERN WILL BE COUNTIES ALONG AND SOUTH OF A
CHEYENNE TO WALLACE AND LOGAN COUNTY LINE...WHERE SOUTHWEST WINDS
AHEAD OF THE FRONT WILL BE GUSTING AROUND 25 MPH AND RELATIVE
HUMIDITIES WILL FALL TO NEARLY 10 PERCENT.

HAD SOME UNCERTAINTY REGARDING THE DURATION OF THE SOUTHWEST WINDS
DURING THE AFTERNOON SO DECIDED TO GO WITH A FIRE WEATHER WATCH AT
THIS TIME.  HOWEVER LATEST MODEL GUIDANCE SINCE THE WATCH ISSUANCE
IS INDICATING THE WINDS FOR THOSE COUNTIES MAY LAST FOR THE REQUIRED
THREE HOURS.

THE SECOND AREA OF CONCERN WILL BE ALONG/NORTH OF HIGHWAY 36 WHERE
NORTHERLY WINDS BEHIND THE FRONT WILL GUST TO 30 MPH.  DEPENDING ON
HOW QUICKLY THE TEMPERATURES BEHIND THE FRONT FALL...THERE MAY BE A
COUPLE HOUR WINDOW WHEN RELATIVE HUMIDITIES OF 15 PERCENT OR LOWER
ARE STILL OCCURRING WITH THE STRONGER WINDS.  DID NOT HAVE ENOUGH
CONFIDENCE AT THIS TIME TO ISSUE A WATCH FOR THIS LOCATION...BUT IT
DOES BEAR SOME WATCHING FOR TOMORROW.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR KSZ027-028-041-042.

CO...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR COZ254.

NE...NONE.
&&

SHORT TERM...JTL
LONG TERM...LOCKHART
AVIATION...99
FIRE WEATHER...JTL
Hazardous weather outlook, Mar 31, 8:20 PM MDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
820 PM MDT TUE MAR 31 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-020000-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
820 PM MDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

AN ELEVATED FIRE DANGER IS POSSIBLE WEDNESDAY ALONG AND NORTH OF
HIGHWAY 36. A SECOND FIRE DANGER AREA WILL BE ALONG AND SOUTH OF A
CHEYENNE COUNTY TO WALLACE AND LOGAN COUNTY LINE.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY
AFTERNOON AND EARLY EVENING EAST OF HIGHWAY 83. HAIL UP TO HALF
DOLLAR IN SIZE AND DAMAGING WINDS WILL BE THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. SPOTTER ACTIVATION
MAY BE NEEDED WEDNESDAY AFTERNOON. STORM REPORTS ARE APPRECIATED
BY PHONE OR THROUGH SOCIAL MEDIA.

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 5:04 PM MDTSpecial Weather StatementGLDSheridan11 min
Apr 1, 5:30 PM MDTSpecial Weather StatementGLDGove, Logan30 min

Nearby

Red Flag Warnings in Kansas, 2015Red Flag Warnings in Colorado, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.